# SDR ASAA2022052638494

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 32,106 hours, 10,163 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Insert
- Part number: 3370051180
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472010 #2 ENG CFM56-7 FAN LUBRICATION. FOUND 2 EACH BOLT INSERTS FOR FWD SPINNER CONE, HAS LOCKING FEATURE OF INSERTS WORNOUT.  GROUNDED - YES. REF ASA T/C # 78472010- INSTALLED NEW SERVICEABLE FOR THE FWD SPINNER CONE REF B737-900 AMM 72-21-01-400-801-F00.
